# SDR COMA9810004

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120205
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 12005805003
- Condition: Corroded
- Location: Fuselage
- Part time: 18,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION TASK 5310-131-01I REVEALED NR 1 CENTER BUTTSTRAP TO BE HEAVILY CORRODED.  REMOVED CORRODED BUTTSTRAP AND INSTALLED SERVICABLE  BUTTSTRAP USING EMB 120 SRM STANDARD PRACTICES.
